If my son is taking amoxicillin and has a rash on his neck and on the side of his stomach right side is that a allergic reaction.
This question has also been asked and answered here: Has anyone had an itchy rash after taking amoxicillin?
12 Sep 2010
Your son is having an allergic reaction to this medication, if you can not get a hold of his/ her doctor contact your pharmacist, and if that does not help, take him to the ER please.-
Serious side effects: severe blistering, peeling, and red skin rash.-
You may report side effects to FDA at 1-800-FDA-1088. You may report side effects to FDA at 1-800-FDA-1088.-
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can a person have delayed reaction to bactrim? How common is this? Besides iv Solumedrol any partic?
20 yr old Indian Girl was on Bactrim for 10 days. she developed a a genralized skin rash after 10 days. She was diagnosed as allergic reaction to ...
1 answer • 5 Feb 2010
I went to the dentist and they prescribed me amoxicillin. I have taken it many times before, but this time I had a severe allergic reaction to it, my ...
1 answer • 10 Mar 2010
My daughter has been taking Biaxin for two weeks (bronchitis) during the end of the second week she developed a rash on her back... is this an ...
1 answer • 18 Oct 2010
Wife's allergic to amoxicillin,says if it touches her skin she will have an allergic reaction?T or F
Wife says that if the liquid medicine amoxicillin touches her skin,she will have an allergic reaction.She is afraid to give it to our son because if ...
5 answers • 21 Jun 2013
the reaction started at the injection site over a week after dosing after he'd been groomed, the noroclav was the amoxicillin thrihydrate 140 ...
1 answer • 11 Aug 2014